MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TB 50CT 360/CS
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Product problem being submitted due to test strips being part of recall # 1052693-06/13/16-001-r strip.No product complaint was alleged by the customer.Meter and test strips were not returned to manufacturer.Manufacturer contacted customer in a follow-up call on 27-may-2022 to ensure the customer¿s initial concern was resolved - able to establish contact with customer who stated the replacement products resolved initial concern.
 
Event or Problem Description
Consumer called to inquire about returning discontinued product; customer has true balance test strips.Customer had never used the test strips; customer does not have a true balance meter.The test strips are expired - manufacturer's expiration date is 08/26/2017 and test strips are part of recall.Customer did not report a complaint associated with the products.The customer feels well and did not report any symptoms.No medical attention associated with the use of the products was reported.Customer already had a true metrix meter and was sent a true metrix vial of test strips.
 
Additional Manufacturer Narrative
Sections with additional information as of 11-jul-2022: h10: test strip lot number is expired - unable to perform retention testing.Root cause: rc-074: manufacturing processing error.

Brand Name
TRUEBALANCE
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14626191
Report Number1000113657-2022-00322
Device Sequence Number4843492
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other,Recall,Replace
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2017
Device Model NumberSTRIP, TB 50CT 360/CS
Device Catalogue NumberH4H01-81
Device Lot NumberBS4621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/12/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown